# SDR AALA20110304SJU01

- Difficulty date: March 3, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 33,300 hours, 13,920 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1382
- Condition: Inoperative
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJU - CREW REPORTED BOTH HIGH FREQUENCY RADIOS FAILED IN FLIGHT.  FLIGHT RETURNED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED NUMBER 1 HIGH FREQUENCY TRANSCEIVER AND RESET NUMBER 2 HIGH FREQUENCY TRANSCIEVER.  SYSTEM GROUND CHECK NORMAL OPERATION.
